| Model Number |
MICL 12.6 |
| Medical Device Problem Codes |
Misfocusing (1401); Material Opacification (1426); Optical Problem (3001)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140); Halo (2227)
| Date of Event |
12/01/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No similar complaint type events were reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.6mm micl12.6, -9.0 diopter, implantable collamer lens, into the patient's right eye (os) on (b)(6) 2016.Lens opacity (asc) was observed on (b)(6) 2019.Glare/haloes and blurred vision was also observed.Lens remains implanted.Reportedly, "halos since surgery, at night.Alphagan helped.
Additional Manufacturer Narrative
Additional information: h6 type of investigation- analysis of production records 3331: device history record (dhr) review: based on the results of the investigation, all released devices from the associated work orders(s), including the suspected device, have been manufactured within established parameters; and there is no indication that the manufacturing and processing of the device contributed to the complaint issue.Corrected data: b3-date of event in initial mdr should be reported as (b)(6) 2018.Claim# : (b)(4).